# SDR 97ZZZX1141

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Sikorsky Aircraft Customer Svc and Completion CNTR, repair station KS4R321M
- Aircraft: N986AH
- Make and model: Skrsky S76C
- Aircraft serial: 760438
- System (JASC): 2435 · Starter-Generator
- Part: V Band Clamp
- Part number: 230321586
- Condition: Cracked
- Location: Start Gen
- Part time: 223 hours
- Component: Lucas, 23081042
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE, DISCOVERED STARTER/GENERATOR V-BAND CLAMP T-BOLT CRACKED AT WELD.  REPLACED CLAMP ASSEMBLY.
